Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4205
Title: Asymptoptic behaviour of Sobolev constants for thin curved rods or pipes
Authors: Marušić, Sania
Issue Date: 2002
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Sania Marušić, "Asymptoptic behaviour of Sobolev constants for thin curved rods or pipes", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 34 (2002), pp. 57-65.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
34 (2002)
Abstract: 
We study the Sobolev imbedding inequality in a curved rod or pipe
with a smooth central curve $\gamma$. Using the variational approach
and the two-scale convergence for thin domains we find the limit of
the Sobolev imbedding constant W$^{1,r}\hookrightarrow L^{q}$ as
$\epsilon$, the ratio between cross section diameter and the lenght
of the rod, tends to 0.
Type: Article
URI: http://hdl.handle.net/10077/4205
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.34 (2002)

Files in This Item:
File Description SizeFormat
MarusicRendMat34.pdf192.76 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

462
checked on May 27, 2019

Download(s)

215
checked on May 27, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.